Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Analytic functions into Banach spaces and a new characterization for isomorphic embeddings
HTML articles powered by AMS MathViewer

by V. Wrobel PDF
Proc. Amer. Math. Soc. 85 (1982), 539-543 Request permission

Abstract:

Let $T:E \to F$ be a continuous linear injection between complex Banach spaces. It is shown that $T$ is a topological monomorphism if and only if every function $f:D \to E$ on the open unit disc of the complex plane, for which $T \circ f$ is analytic, is itself analytic.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G20, 30G30
  • Retrieve articles in all journals with MSC: 46G20, 30G30
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 539-543
  • MSC: Primary 46G20; Secondary 30G30
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0660600-X
  • MathSciNet review: 660600